# SDR TWAA9816802

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Failed
- Location: Seat 23d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT, FOUND EGRESS LIGHTS INOPERATIVE AT CABIN SEAT 23D AND 30D.  REPLACED LAMPS. CHECK-C 1-15-98 STL.
